# SDR YENA2021072300476

- Difficulty date: July 18, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 56,116 hours, 19,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT # 803, JFK-SJU. ON DESCENT THROUGH 10,000 FT FA REPORTED ODOR/FUMES. SMELLED FUMES IN COKPIT AT 10,000 - 6,000 FT ; PERFORMED ECS DECONTAMINATION. REPLACED OZONE FILTER AND RECIRC FILTERS ON LOG 3121903 + 3121904. NO ODRO PRESENT AT THIS TIME. OK FOR CONTINUE SERVICE.
